RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 88–97 (Mi dm778)  

This article is cited in 1 scientific paper (total in 1 paper)

On the simplification of Boolean functions with a set of zeros of a special type

A. N. Nurlybaev


Full text: PDF file (731 kB)

English version:
Discrete Mathematics and Applications, 1991, 3:1, 88–97

Bibliographic databases:
UDC: 519.7
Received: 20.02.1990

Citation: A. N. Nurlybaev, “On the simplification of Boolean functions with a set of zeros of a special type”, Diskr. Mat., 3:1 (1991), 88–97; Discrete Math. Appl., 3:1 (1991), 88–97

Citation in format AMSBIB
\Bibitem{Nur91}
\by A.~N.~Nurlybaev
\paper On the simplification of Boolean functions with a~set of zeros of a~special type
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 88--97
\mathnet{http://mi.mathnet.ru/dm778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112291}
\zmath{https://zbmath.org/?q=an:0726.94016}
\transl
\jour Discrete Math. Appl.
\yr 1991
\vol 3
\issue 1
\pages 88--97


Linking options:
  • http://mi.mathnet.ru/eng/dm778
  • http://mi.mathnet.ru/eng/dm/v3/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Maximov, “Implementation of Boolean functions with a bounded number of zeros by disjunctive normal forms”, Comput. Math. Math. Phys., 53:9 (2013), 1391–1409  mathnet  crossref  crossref  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:345
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021